# SDR TWAA9715002

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

BNA - DURING CRUISE, SHUT DOWN NR 2 ENGINE, S/N 1504, DUE TO VIBRATION.  FOUND METAL PARTICLES IN TAILPIPE.  REPLACED ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
